# SDR UIEA2018061901194

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,973 hours, 14,744 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE INOP. PERFORMED FIM TASK 49-11 FT A04 ALL CHECKS GOOD. RUN APU WITH DUCT PRESSURE NO FAULTS. LEAK CHECKS ALL GOOD.
